# SDR DALA2025120908983

- Difficulty date: December 1, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 90,703 hours, 15,011 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM.   REPLACED THE LAMP IN THE  FWD ENTRY DOOR WARNING LIGHT, TEST OK. (1330114)
